# SDR UPS08854126

- Difficulty date: October 8, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR SEQUENCE 803-W4-25 RT WING NR 3 PYLON STUB WING HAS REPAIR DOUBLER WITH 1 SPINNING SCREW AND 10 OVERSIZED FASTENER HOLES WITH DIMPLE WASHERS INSTALLED O/B END AT SLOT VANE.  REMOVED REPAIR DOUBLER, FABRICATED AND INSTALLED REPLACEMENT REPAIR DOUBLER IAW DC-8 SRM 57-02-00 FIG 2A AND 57-03-03 FIG 10.
